# SDR DALA2019102806213

- Difficulty date: June 21, 2018
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 FUSELAGE LEFT SKIN ON STATION 630 STRINGER S15.5 DENT. CORRECTIVE ACTION: PERMANENT REPAIR ON FUSELAGE SKIN STA 580 660 & S-14L-S-19L WAS PERFORMED PER ER/A 582486-14AD REV.ORG. (4891918)
